I have Parkinsons. I have been taking entacapone for approximately one year. In that time I have been experiencing hallucinations, severe anxiety, depression and energy loss. I believe these may be side effects of the entacapone and I would like to stop taking it.
289mxm; What you need to do is talk to your doctor first before you do anything tell the doctor what is going on, and ask if they can try something else that does not give you all these side effects. In the last few years, they have come out with several new medications similar to this one but may not give you all of these problems. Please try to get into the doctor and discuss this with him or her. Tell them just what you typed above for side effects. I AM SURE this can be resolved Best of luck. YOU won't know until you try one of the others. Chuck1957
- Entacapone Information for Consumers
- Entacapone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Entacapone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2013 • 5 answers
Posted 12 Sep 2013 • 5 answers
Posted 20 Nov 2014 • 1 answer
Posted 11 Feb 2016 • 2 answers
Posted 2 Aug 2017 • 0 answers